# SDR AUS20040073

- Difficulty date: February 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 052390114
- Condition: Corroded
- Location: Te Flap
- Part time: 5,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SUPPORT ARM TO FLAP SUPPORT ARM RIB RIVETS MISSING DUE TO CORROSION.
